| Model Number |
M002000196240 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4109/3233) the review of historical data indicated that one other similar complaint (#1131040) was reported by the same customer, involving nine other products with same product reference and from the same lot number 24f19.There were reported to fda via 9 emdrs from #1640201-2024-0000016 to #1640201-2024-0000024 already submitted.The investigation is still ongoing.(11/213) two retention samples were selected from the same sterilization lot number with the same fabric type (woven) and the same coating parameters as the involved product.A visual inspection of the retention samples was performed by a qualified quality control technician and the team manager.It was concluded that the product is in compliance with the product specifications.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
Event or Problem Description
It was reported to intervascular that a hemashield patch had the same "water marks" on the fabric issue as the other 9 patches with the same reference (m002000196240) and from the same lot number (24f19).The patch was never opened or used on a patient, and was requested to return it for a replacement.
Additional Manufacturer Narrative
(10/213) the involved device was returned to intervascular.A visual inspection was performed by the team lead of quality control, production supervisor and the quality assurance supervisor.The inspection results are the following: the patch sn (b)(6) was received sealed and was opened during the inspection.The patch showed slight yellow and shiny collagen marks without thickening.It was concluded that the inspected device is conform to the product specifications.(4109/213) the review of historical data indicated that another similar complaint (#(b)(4), mfg 9 emdrs from #1640201-2024-0000016 to #1640201-2024-0000024) about stain on the patch was reported by the same customer on a different date for nine other patches from lot number 24f19.The investigation of complaint #(b)(4) concluded that the products are in compliance with the product specifications.(67) the conducted investigation concludes that the returned product is in compliance with the product specifications.
Event or Problem Description
Complaint #(b)(4).